On Absolutely Independent Group Axioms.
Monatshefte für Mathematik, Tome 71 (1967), pp. 393-401
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177395,
author = {David F. Dawson},
title = {On {Absolutely} {Independent} {Group} {Axioms.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {393--401},
year = {1967},
volume = {71},
zbl = {0157.34801},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177395/}
}
David F. Dawson. On Absolutely Independent Group Axioms.. Monatshefte für Mathematik, Tome 71 (1967), pp. 393-401. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177395/